# SDR SWAA992137

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 3350 · Emergency Lighting
- Part: Light Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS TRACK COVER LOOSE AT ROW 13.  SECURED TRACK COVER PER MM.
